Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jules70

Veteran Member
  • Total Reviews

    0
  • Content Count

    690
  • Joined

  • Last visited

Everything posted by Jules70

  1. Hello Jarrec. It was so nice to see that you had visited my log. I'm sorry to hear that you had such a hard time of it after starting the accutane. Just wanted to say that your picture looks fantastic. Your face looks wonderful. I would love to hear about your study visit to iceland sometime. Looks like a beautiful place from pics that I have seen of it. Good luck with the new job. Sounds like you made the right decision. I wish you all the best. Hope you stop by once in a while and let us
  2. From the album: Jules70's Album

    I'm finally into my 6th month. Almost done.
  3. Day 163 Hello All!! Haven't been around in a bit. Getting towards the end now. Feels good. Can't believe I'm coming up on 6 months already! You all weren't kidding when you said time flies by on this drug. I'm still seeing improvement even if it's really, really slow. For some of you senior tane members..... If you had bacne did you find that it took a lot longer to clear?? Otherwise things are going well. I think the skin on my face looks really good, just a little dry arou
  4. Hey All! Just picked up my last script today. It's my final month on tane. Of course the pharmacy only had enough for 1/2 my script so I have to get the rest of it on Tuesday. That's okay though because IT'S MY LAST MONTH!! I'm slightly estatic about this if you haven't noticed. That's all I really had to say tonight.
  5. Hey Tanya. Never had the sticky skin. That intersting though. The achey joints are tough. My lower back would bother me bad sometimes. Trying to sleep isn't always easy. Some days if I tried to lay down flat on my back it would hurt. Don't know that I can say it will get better right away but it will be over when you're done with the tane.
  6. Hey Paul. Can't say that I've ever heard of a "pyogenic granuloma" but I will be looking it up. So, today was your last day of TANE!! Congrats!!!
  7. Hey Corrine.... Just dropping by to see how things are going. Have you finished your course of tane yet?? I'm starting my last month. Hope all is well
  8. Hey CJ 4 days left HURRAY!!! That's fAnTaStIc!! Glad to hear things are going so well......
  9. Hello LabGirl. Congrats on getting tane. It's a wonderful drug that clears you up but kicks your ass while doing it. :lol: I went through the same thing with the itchy scalp (drove me crazy); extra oily face and bumpy skin. It'll pass just takes a little bit of time. Don't know what to say about the tats. Never noticed anything different with mine. Don't think I've seen anyone comment on them before. Anyway, good luck to ya.............
  10. Hi Andy........ Just wanted to say your pics look great. I'm so happy for you. Your skin looks fantastic.
  11. Congrats Angie Sounds like things are going really well for you. I'm going into my last month right now, can't wait to be finished.
  12. Day 154 Hello!! Had my appt with the derm today. Just finishing month 5. We decided to go the extra month. YIPPY!! So I'll be on tane for a total of six months. My back is not as clear as I'd hoped it would be this far into things. But I guess AmberLynn was right, body acne takes longer to clear. Otherwise things seem to be going alright. Just dealing with the same old side effects. Dry lips, nose (inside) and hair. My nails feel thinner right now. You know, fragile. That's kinda n
  13. Welcome to the board and good luck with the tane. When I first started tane I found it very helpful to take the time and read logs of other users to get an idea of what to expect. The effects are different for some compared to others and take longer for some. There is lots of useful information to found here. Good luck.
  14. From the album: Jules70's Album

    Almost done with month 5 and I'm having a flair up!
  15. Day 146 bushie / Thanks for the encourgement! Fgurl / I'm with you on the tired part of things. I've been exhausted. I think that that's the side effect I can't wait to get over. snowflake / Thanks for the info. I'm not too worried about the blood pressure. I think it was the nurses fault anyway. My regular doc said that my cholesterol will return to normal once I'm finished. I just have to get thru the next month with my derm. Andy / I'm gonna suck it up and stick it out!!! (me v
  16. You would need to go to the lab for blood work just prior to your day 30 (Sept 22) Your derm will enter your lab results into the iPledge system. This can not be done before day 30. Sorry to say, but I would be surprised if you start on Sept 22, it will be close but not that exact day. Also is your derm calling in the script or did he/she write one out? The script needs to be filled and picked up within 7 days of your derm appointment. I know this sounds a little confusing. Feel free to ask que
  17. Didn't see the article but it was mentioned on my local news this evening. Didn't really say anything we don't already know. It was inregards to liver & potential heart damage and how no one will know anything till more studies can be done.
  18. Yes!! And the longer you're on it the worse it gets. (at least for me)
  19. Ohhh. Well, if it's on dictionary.com then it MUST be true(!) Jeez. That explains nothing. Then what would you like or need explained??
  20. Day 133 Hello All!! Question for the post-taners out there.............................. I'm just reaching the 4 1/2 month mark on accutane. I'm ready to get off the drug. I'm starting to feel like crap. I'm tired, no energy, my lower back is killin' me, my cholesterol is too high, I've had a mild headache since Sunday and my gyno won't script me my birth control pills because my blood pressure was up. (I took it today and it was fine. I have to go back next week to have it taken again)
  21. Untrue. You have no idea what you're talking about do you? Actually it is true. Courtesy of Dictionary.com Main Entry: an·orex·ia Pronunciation: "an-&-'rek-sE-&, -'rek-sh& Function: noun 1 : loss of appetite, especially when prolonged Main Entry: anorexia ner·vo·sa Pronunciation: -(")n&r-'vO-s&, -z& Function: noun 1: a serious eating disorder primarily of young women in their teens and early twenties that is characterized especially by a pathol
×